Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 52, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 13, 2015, 6:37 PM EDT for Allen County, DeKalb County, Indiana. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2015, 6:37 PM EDT (22:37 UTC)
- Expired
- Jun 13, 2015, 7:15 PM EDT
- In force
- 38 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Allen County, IN, DeKalb County, IN
The radar
The Northern Indiana radar (KIWX), 60 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 6:45 PM EDT | HAIL 0.75 | 4 Ene Wallen, IN | NEAR INTERSECTION OF I-69 AND DUPONT RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 10.6 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 448 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
094
WUUS53 KIWX 132237
SVRIWX
INC003-033-132315-
/O.NEW.KIWX.SV.W.0052.150613T2237Z-150613T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
637 PM EDT SAT JUN 13 2015
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN DE KALB COUNTY IN NORTHEASTERN INDIANA...
NORTHERN ALLEN COUNTY IN NORTHEASTERN INDIANA...
* UNTIL 715 PM EDT
* AT 635 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OVER THE
FAR NORTHWEST SIDE OF FORT WAYNE...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FORT WAYNE...HUNTERTOWN...GRABILL...ST. JOE...LEO-CEDARVILLE...
CONCORD...WALLEN...SPENCERVILLE IN DEKALB COUNTY...CUBA...HARLAN
AND SAINT JOE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 469 BETWEEN MILE MARKERS 24 AND 30.
INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 308 AND 323.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4104 8514 4118 8528 4138 8491 4131 8480
4122 8480
TIME...MOT...LOC 2235Z 234DEG 22KT 4116 8513
HAIL...1.00IN
WIND...60MPH
$$
NWS2 follow-up statements
496
WWUS53 KIWX 132255
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
655 PM EDT SAT JUN 13 2015
INC003-033-132315-
/O.CON.KIWX.SV.W.0052.000000T0000Z-150613T2315Z/
DE KALB IN-ALLEN IN-
655 PM EDT SAT JUN 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTHEASTERN DE KALB AND NORTHEASTERN ALLEN COUNTIES...
AT 654 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GRABILL...OR 9
MILES SOUTH OF AUBURN...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FORT WAYNE...GRABILL...ST. JOE...LEO-CEDARVILLE...CONCORD...
SPENCERVILLE IN DEKALB COUNTY...CUBA...SAINT JOE AND HARLAN.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 469 BETWEEN MILE MARKERS 25 AND 29.
INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 317 AND 318.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4112 8503 4121 8512 4138 8491 4131 8480
4122 8480
TIME...MOT...LOC 2254Z 234DEG 22KT 4123 8500
HAIL...0.75IN
WIND...60MPH
$$
NWS396
WWUS53 KIWX 132309
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
709 PM EDT SAT JUN 13 2015
INC003-033-132319-
/O.EXP.KIWX.SV.W.0052.000000T0000Z-150613T2315Z/
DE KALB IN-ALLEN IN-
709 PM EDT SAT JUN 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DE KALB AND
NORTHEASTERN ALLEN COUNTIES WILL EXPIRE AT 715 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4112 8503 4121 8512 4138 8491 4131 8480
4122 8480
TIME...MOT...LOC 2307Z 234DEG 22KT 4123 8500
$$
NWSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 4:00 PM EDT, 2 hours 37 minutes earlier.
Area forecast discussion, Jun 13, 4:00 PM EDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 400 PM EDT SAT JUN 13 2015 .SYNOPSIS... ISSUED AT 256 PM EDT SAT JUN 13 2015 SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP LATE THIS AFTERNOON AND EVENING ALONG A STATIONARY FRONT. SOME STORMS MAY BECOME SEVERE...WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE. OTHERWISE...HEAVY RAIN IS EXPECTED LATER TONIGHT. LOWS WILL BE IN THE UPPER 60S AND 70S. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 358 PM EDT SAT JUN 13 2015 AIRMASS BECOMING MODERATELY UNSTABLE THIS AFTN WITH RAP ANALYSIS SUGGESTING MLCAPES 2.0-2.5KJ/KG. WINDS ALOFT HAVE DECREASED SOME SINCE YDAY AS RIDGE HAS BUILT NNW FROM THE SERN CONUS... STILL MODEST SWLY FLOW WAS RESULTING IN EFFECTIVE DEEP LAYER SHEAR OF 25-30KT ACROSS THE AREA WHICH COULD ALLOW FOR SOME STORM ORGANIZATION THIS AFTERNOON. ALSO THERE IS SOME DRY AIR ALOFT EVIDENT ON THE WATER VAPOR LOOP AND BUFR FCST SOUNDINGS RESULTING IN MAX SFC DELTA THETA-E VALUES >30K... SUGGESTING POTENTIAL FOR MICROBURSTS AND CONSIDERABLE CAPE THROUGH THE -10C TO -30C LAYER SUPPORTING HAIL GROWTH WITH ANY DEEP CONVECTION. MAIN FORCING MECHANISM APPEARS TO BE A WK SHRTWV MOVG NE ACROSS NWRN IL WITH STORMS NOW DVLPG TO ITS S-SE ACROSS CENTRAL IL/IN. ANOTHER SHRTWV OVER THE SRN PLAINS EXPECTED TO LIFT NE INTO THE WRN GRTLKS REGION TONIGHT AND THEN EAST OVER THE TOP OF THE SERN CONUS RIDGE ON SUNDAY. EXPECT AN MCS WILL DEVELOP AT NOSE OF LLJ ASSOCIATED WITH THIS FEATURE TONIGHT IMPACTING NWRN PORTION OF THE CWA FIRST... THEN SHIFTING EAST LATE TONIGHT AND SUNDAY. GIVEN THIS EXPECTATION WILL BE BUMPING UP POPS FROM CHC TO LIKELY FOR TONIGHT OVER MOST OF THE CWA... WITH A SLIGHT INCREASE TO GOING LIKELYS FOR SUNDAY. HEAVY RAINFALL A POSSIBILITY IN THIS TIMEFRAME GIVEN PWATS AROUND 2"... SMALL FCST MBE VECTORS... AND EXPECTED WIDESPREAD COVERAGE OF CONVECTION. TEMPS WILL REMAIN MILD WITH LOWS TONIGHT AROUND 70. EXPECT CLOUDS SHOWERS WILL BE SUFFICIENT TO HOLD TEMPS DOWN A BIT OVER RECENT DAYS ON SUNDAY WITH HIGHS FCST IN THE L80S. && .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 358 PM EDT SAT JUN 13 2015 A VERY MOIST AIRMASS WILL PERSIST OVER THE FORECAST AREA THROUGH MUCH OF THIS UPCOMING WEEK. PRECIPITABLE WATER VALUES WILL APPROACH THE JUNE CLIMATOLOGICAL RECORDS NEAR 2.25 INCHES ON SEVERAL OCCASIONS. GIVEN A LONG DURATION OF THESE HIGH VALUES...CAPE VALUES GENERALLY LESS THAN 1000 J/KG COMBINED WITH A DEEP WARM CLOUD LAYER...THERE IS A GOOD CHANCE FOR HEAVY RAIN PRODUCING FLOODING. HAVE UPDATED THE HYDROLOGICAL OUT THAT WAS ISSUED TO REFLECT THE RISK OF HEAVY RAIN AND FLOODING. WPC/NCEP WAS INDICATING A SEVEN DAY AXIS OF 6 INCHES OF HEAVY RAIN NORTH OF THE OHIO RIVED FROM ILLINOIS TO OHIO. THESE HIGH AMOUNTS ARE SUPPORTED BY THE LATEST RUNS OF THE GFS...ECMWF AND THE CANADIAN GEM. ALSO...RECENT RAINFALL ANALYSIS BY AHPS SHOW 2 WEEK TOTAL AMOUNTS BETWEEN 2 AND 6 INCHES...WITH LOCALLY 7 INCHES OF RAIN. THESE RAINFALL AMOUNTS SINCE MAY 31ST ARE SUPPORTED BY COCORAHS OBSERVATIONS. ALL CONDSIDERED...HAVE UPDATED THE ESF STATEMENT WITH THESE CONCERNS. OTHERWISE...THERE COULD BE A SHORT BREAK IN THE HUMID PATTERN LATE THIS WEEK...BUT FOR NOW...WAS HESITANT TO LOWER SUPERBLEND RAIN CHANCES. SEVERE WEATHER CHANCES APPEAR FAIRLY LOW THIS PERIOD...NOT COUNTING THE CHANCES FOR FLOODING. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 256 PM EDT SAT JUN 13 2015 SCT TS EXPECTED TO DEVELOP THIS AFTN AND PRBLY HAVE SOME IMPACT ON THE TERMINALS. ADDED GUSTY WINDS TO THE TEMPO TS GROUP AS DRY MID LEVELS WILL SUPPORT MICROBURSTS WITH ANY DEEP CONVECTION. SHRTWV EXPECTED TO LIFT NE FROM THE PLAINS ACROSS THE WRN GRTLKS TONIGHT. INCREASE IN LLJ TO SE OF THIS FEATURE SHOULD FOCUS CONVECTION ACROSS NWRN INDIANA TONIGHT SHIFTING SLOWLY EAST OVERNIGHT. FCST SHRA WITH MVFR CONDITIONS IN TAFS OVERNIGHT AND SUNDAY MORNING... SOME EMBEDDED TS ALSO PSBL BUT HELD OFF INCLUDING FOR NOW. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...MCD SHORT TERM...JT LONG TERM...SKIPPER AVIATION...JT VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 13, 4:29 AM EDT, 14 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 429 AM EDT SAT JUN 13 2015 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-140830- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 429 AM EDT SAT JUN 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TODAY. A FEW STRONG STORMS AND ISOLATED SEVERE STORMS ARE POSSIBLE. DAMAGING WIND AND HAIL ARE THE PRIMARY HAZARDS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE AND COULD CAUSE FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE FOR THUNDERSTORMS THROUGH MOST OF THE PERIOD. STRONG OR SEVERE STORMS AND LOCALLY HEAVY RAINFALL MAY BE POSSIBLE AT TIMES. THE HEAVY RAINFALL COULD LEAD TO FLOODING PROBLEMS DURING THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES OVER THE NEXT WEEK. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-140830- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 429 AM EDT SAT JUN 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TODAY AND TONIGHT. STRONG STORMS WITH WIND GUSTS TO 50 KNOTS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG STORMS ARE POSSIBLE AT TIMES DURING THIS PERIOD. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/
In the hours before
Special weather statement, Jun 13, 4:59 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
459 PM EDT SAT JUN 13 2015
INZ016-132130-
KOSCIUSKO-
459 PM EDT SAT JUN 13 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN KOSCIUSKO COUNTY...
AT 458 PM EDT...A STRONG THUNDERSTORM WAS NEAR MENTONE...OR 8 MILES
SOUTHWEST OF WARSAW...MOVING NORTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WARSAW...WINONA LAKE...PIERCETON...MENTONE...CLAYPOOL...BURKET...
LITTLE CHAPMAN LAKE...MONOQUET...SEVASTOPOL...WOOSTER...BEAVER DAM
LAKE...PACKERTON...BEAVER DAM...BIG CHAPMAN LAKE AND PALESTINE.
LAT...LON 4105 8600 4116 8608 4134 8581 4118 8568
4118 8569 4113 8569
TIME...MOT...LOC 2058Z 238DEG 24KT 4114 8596
NWSLocal storm report, Jun 13, 5:09 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
509 PM EDT SAT JUN 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND GST 1 SW BURKET 41.14N 85.98W
06/13/2015 M53 MPH KOSCIUSKO IN MESONET
&&
MCDSpecial weather statement, Jun 13, 5:12 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
512 PM EDT SAT JUN 13 2015
INZ020-132145-
WHITE-
512 PM EDT SAT JUN 13 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WHITE COUNTY...
AT 512 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES WEST OF
BROOKSTON...OR 10 MILES NORTHEAST OF OTTERBEIN...MOVING EAST AT 25
MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MONTICELLO...BROOKSTON...REYNOLDS...CHALMERS...SMITHSON...NORWAY...
INDIANA BEACH...GOLDEN HILL...CEDAR POINT AND BADGER GROVE.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 185 AND 196.
LAT...LON 4070 8709 4081 8671 4074 8669 4074 8675
4072 8675 4071 8676 4069 8675 4068 8676
4068 8674 4067 8675 4066 8678 4056 8677
4057 8710
TIME...MOT...LOC 2112Z 255DEG 21KT 4062 8701
NWSLocal storm report, Jun 13, 5:30 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
530 PM EDT SAT JUN 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HEAVY RAIN ROCHESTER 41.06N 86.20W
06/13/2015 M0.78 INCH FULTON IN TRAINED SPOTTER
STORM TOTAL FOR 30 MINUTES.
&&
MCDSpecial weather statement, Jun 13, 5:40 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 540 PM EDT SAT JUN 13 2015 INZ017-018-025-026-132215- HUNTINGTON-ALLEN-WHITLEY-WELLS- 540 PM EDT SAT JUN 13 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL WELLS... SOUTHEASTERN WHITLEY...SOUTHWESTERN ALLEN AND HUNTINGTON COUNTIES... AT 539 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTH OF HUNTINGTON...MOVING NORTH AT 25 MPH. WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FORT WAYNE...HUNTINGTON...MARKLE...ABOITE...ROANOKE...WARREN... LANCASTER...ZANESVILLE...MOUNT ETNA...LAUD...PLUM TREE...WASHINGTON CENTER...MAJENICA...GOBLESVILLE...MAHON...NINE MILE...BOWERSTOWN AND ROLLING HILLS. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 469 NEAR MILE MARKER 0...BETWEEN MILE MARKERS 2 AND 3... AND BETWEEN MILE MARKERS 7 AND 8. INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 276 AND 301. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 4068 8538 4074 8561 4109 8551 4100 8517 TIME...MOT...LOC 2139Z 199DEG 22KT 4078 8547 NWS
Local storm report, Jun 13, 6:19 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
619 PM EDT SAT JUN 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG 3 N LANCASTER 40.79N 85.51W
06/13/2015 HUNTINGTON IN EMERGENCY MNGR
TREE DOWN ON POWER LINES ON 300 W IN
VICINITY OF 300 S. NO ADDITIONAL INFO ON
SIZE, HEALTH OF TREE.
&&
MCDThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 9:05 PM EDT | River Flood Watch | IWX | Carroll, White | 3 days |
| Jun 13, 10:38 AM EDT | River Flood Watch | IWX | Adams, Allen | 65 hr |
| Jun 13, 3:19 PM EDT | Special Weather Statement | IWX | Jay | 26 min |
| Jun 13, 4:30 PM EDT | Special Weather Statement | IWX | Fulton | 30 min |
| Jun 13, 4:43 PM EDT | Special Weather Statement | IWX | Marshall | 32 min |
| Jun 13, 4:59 PM EDT | Special Weather Statement | IWX | Kosciusko | 31 min |
| Jun 13, 5:12 PM EDT | Special Weather Statement | IWX | White | 33 min |
| Jun 13, 5:40 PM EDT | Special Weather Statement | IWX | Huntington | 35 min |
| Jun 13, 6:25 PM EDT | Areal Flood Advisory | IWX | Allen | 3 hr |
| Jun 13, 6:30 PM EDT | Special Marine Warning | IWX | 60 min | |
| Jun 13, 7:45 PM EDT | Areal Flood Advisory | IWX | Huntington, Wells | 2 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.